Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 22, NWS Brownsville, TX

May 30, 2005Hidalgo County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 30, 2005, 12:54 AM CDT for Hidalgo County, Kenedy County, Willacy County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2005, 12:54 AM CDT (05:54 UTC)
Expired
May 30, 2005, 1:45 AM CDT
In force
51 min
Issued by
NWS Brownsville, TX
Area
Counties, with a storm outline in the text

Counties Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 93 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 11:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 5.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2005-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2005-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3120 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBRO 300555
SVRBRO
TXC215-261-489-300645-
/O.NEW.KBRO.SV.W.0022.050530T0554Z-050530T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1254 AM CDT MON MAY 30 2005

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HIDALGO COUNTY IN DEEP SOUTH TEXAS
  THIS INCLUDES THE CITIES OF...SAN MANUEL...WESLACO...SAN JUAN...
  PHARR...MISSION...MCALLEN...EDINBURG...EDCOUCH...DONNA...ALAMO
  SOUTHWESTERN KENEDY COUNTY IN SOUTH CENTRAL TEXAS
  NORTHWESTERN WILLACY COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 145 AM CDT

* AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF SAN MANUEL TO
  6 MILES NORTH OF PALMVIEW...OR ALONG A LINE EXTENDING FROM 11 MILES
  NORTH OF SAN MANUEL TO 8 MILES NORTH OF MISSION...AND MOVING EAST
  AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PHARR AND SAN MANUEL BY 105 AM CDT
  SAN JUAN BY 110 AM CDT
  EDINBURG BY 115 AM CDT
  ALAMO BY 120 AM CDT
  DONNA BY 130 AM CDT
  WESLACO AND PROGRESO BY 140 AM CDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2680 9809 2619 9841 2605 9797 2677 9777

$$

CAFFREY
1 follow-up statement
000 
WWUS54 KBRO 300617
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
116 AM CDT MON MAY 30 2005

TXC215-261-489-300645-
/O.CON.KBRO.SV.W.0022.000000T0000Z-050530T0645Z/
HIDALGO TX-KENEDY TX-WILLACY TX-
116 AM CDT MON MAY 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CDT FOR
WESTERN WILLACY...SOUTHWESTERN KENEDY AND EASTERN HIDALGO COUNTIES...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF
RAYMONDVILLE TO 6 MILES SOUTHWEST OF MCALLEN...OR ALONG A LINE
EXTENDING FROM 15 MILES NORTHEAST OF SAN MANUEL TO MISSION...MOVING
EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EDINBURG BY 130 AM CDT
  PHARR BY 135 AM CDT
  SAN JUAN BY 140 AM CDT
  ALAMO...ELSA...7 MILES NORTHWEST OF DONNA AND 7 MILES NORTHWEST OF
  EDCOUCH BY 145 AM CDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2681 9795 2616 9830 2607 9796 2681 9761

$$

CAFFREY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 8:10 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, May 29, 8:10 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
810 PM CDT SUN MAY 29 2005

.DISCUSSION...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH
MIDNIGHT ACROSS ALL OF DEEP SOUTH TEXAS. THE AIRMASS ACROSS THE RIO
GRANDE VALLEY REMAINS CONDITIONALLY UNSTABLE AND THE SEVERE
THUNDERSTORMS THAT DEVELOPED OVER ZAPATA AND KENEDY COUNTIES WILL
LIKELY GENERATE SEVERAL OUTFLOW BOUNDARIES THAT WILL SPARK
THUNDERSTORMS OVER THE LOWER VALLEY DURING THE OVERNIGHT AND EARLY
MORNING.

ADDITIONAL THUNDERSTORMS DEVELOPING OVER THE HIGHER TERRAIN OF
NORTHEAST MEXICO ARE EXPECTED TO MOVE ACROSS THE RIO GRANDE INTO
DEEP SOUTH TEXAS THIS EVENING. ANY STORMS THAT CROSS INTO THE CWA
AND MERGE WITH THUNDERSTORMS BUILDING SOUTHWARD HAVE THE POTENTIAL
TO PRODUCE HAIL...VERY HEAVY RAINFALL...FREQUENT LIGHTNING AND
STRONG WINDS.
&&

.MARINE...SMALL CRAFT SHOULD EXERCISE CAUTION ON THE LAGUNA MADRE
AND NEAR SHORE WATERS DUE TO THE THUNDERSTORM ACTIVITY OVER BAFFIN
BAY. THE SEVERE THUNDERSTORMS ARE LIKELY TO BUILD SOUTH DURING THE
OVERNIGHT HOURS AND WILL MAKE THE BAY WATER CONDITIONS VERY ROUGH
AND DANGEROUS.  CONDITIONS ARE EXPECTED TO IMPROVE FOR MEMORIAL DAY.
&&

.AVIATION...A LINE OF THUNDERSTORMS MAY MOVE THROUGH THE REGION FROM
NORTH TO SOUTH THIS EVENING/OVERNIGHT FROM OUTFLOW BOUNDARIES FROM
STORMS TO THE NORTH. THESE STORMS WOULD REDUCE CIGS AND HAVE GUSTY
WINDS. WINDS TOMORROW ARE EXPECTED TO BE CALMER FROM THE SOUTHEAST.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...SEVERE THUNDERSTORM WATCH...TXZ248>257.
GM...NONE.
&&

LONG TERM...53
SHORT TERM...58
MESO...ABBOTT
Hazardous weather outlook, May 29, 11:48 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1148 PM CDT SUN MAY 29 2005

TXZ248>257-301100-
BROOKS-COASTAL CAMERON-COASTAL WILLACY-HIDALGO-INLAND CAMERON-
INLAND WILLACY-JIM HOGG-KENEDY-STARR-ZAPATA-
1148 PM CDT SUN MAY 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR DEEP SOUTH TEXAS
   UNTIL 5 AM CDT MONDAY...

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR DEEP SOUTH
TEXAS AND THE ADJACENT COASTAL WATERS UNTIL 5 AM CDT. THERE IS
A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT...SOME MAY BE
SEVERE...WITH LOCALLY HEAVY RAINFALL...DAMAGING WIND
GUSTS...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CHANCE OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR DEEP SOUTH
TEXAS THROUGH WEDNESDAY. STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL...DAMAGING WIND GUSTS...AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS MAY BE NEEDED.

VANSPEYBROECK

In the hours before

Local storm report, May 29, 8:25 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
825 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     SARITA                  27.22N 97.80W
05/29/2005  45 MPH           KENEDY             TX   CO-OP OBSERVER

            SPOTTER REPORTED TSTM WIND GUST OF 45 MPH

&&

KMV
Local storm report, May 29, 8:58 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
858 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             10 S SARITA             27.07N 97.80W
05/29/2005  1.25 INCH        KENEDY             TX   CO-OP OBSERVER

&&

KMV
Special weather statement, May 29, 10:11 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1011 PM CDT SUN MAY 29 2005

TXZ248-249-300345-
JIM HOGG-ZAPATA-
1011 PM CDT SUN MAY 29 2005

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR ZAPATA AND
   JIM HOGG COUNTIES...

THE NATIONAL WEATHER SERVICE HAS CANCELED THE SEVERE THUNDERSTORM
WATCH FOR ZAPATA AND JIM HOGG COUNTIES.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR
POSSIBLE WARNINGS REGARDING THIS WEATHER SITUATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...VISIT OUR WEB SITE AT
HTTP://WWW.SRH.NOAA.GOV/BRO

VANSPEYBROECK
Local storm report, May 29, 11:25 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1125 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             ROMA                    26.41N 99.00W
05/29/2005  1.00 INCH        STARR              TX   LAW ENFORCEMENT

&&

KMV
Special weather statement, May 29, 11:25 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1125 PM CDT SUN MAY 29 2005

GMZ130-150-155-TXZ250>257-300100-
BROOKS-COASTAL CAMERON-COASTAL WILLACY-HIDALGO-INLAND CAMERON-INLAND
WILLACY-KENEDY-LAGUNA MADRE-STARR-
1125 PM CDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 AM CDT MONDAY
   MORNING...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
VALID UNTIL 5 AM CDT MONDAY MORNING. THE WATCH INCLUDES THE COUNTIES
OF STARR...BROOKS...HIDALGO...KENEDY...WILLACY...AND CAMERON
COUNTIES...INCLUDING THE WATERS OF THE LAGUNA MADRE AND FROM BAFFIN
BAY TO RIO GRANDE OUT TO 20 NAUTICAL MILES.

A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. ISOLATED
TORNADOES ARE ALSO POSSIBLE WITH SEVERE THUNDERSTORMS. IF TORNADOES
DO IN FACT DEVELOP OR ARE SPOTTED...THEN A TORNADO WARNING WILL BE
ISSUED.

EMERGENCY MANAGERS AND SPOTTER SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION. RESIDENTS ACROSS DEEP SOUTH TEXAS SHOULD REMAIN ALERT
AND BE READY TO QUICKLY ACT IF THREATENING WEATHER APPROACHES YOUR
AREA. IF SEVERE WEATHER IMPACTS YOUR AREA...THEN MOVE TO AN INTERIOR
ROOM.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR
POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...VISIT OUR WEB SITE AT
WWW.SRH.NOAA.GOV/BRO

VANSPEYBROECK
Special weather statement, May 29, 11:48 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1148 PM CDT SUN MAY 29 2005

GMZ130-150-155-TXZ250>257-301000-
BROOKS-COASTAL CAMERON-COASTAL WILLACY-HIDALGO-INLAND CAMERON-INLAND
WILLACY-KENEDY-LAGUNA MADRE-STARR-
1148 PM CDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 AM CDT MONDAY
   MORNING...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
VALID UNTIL 5 AM CDT MONDAY MORNING. THE WATCH INCLUDES THE COUNTIES
OF STARR...BROOKS...HIDALGO...KENEDY...WILLACY...AND CAMERON
COUNTIES...INCLUDING THE WATERS OF THE LAGUNA MADRE AND FROM BAFFIN
BAY TO RIO GRANDE OUT TO 20 NAUTICAL MILES.

A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. ISOLATED
TORNADOES ARE ALSO POSSIBLE WITH SEVERE THUNDERSTORMS. IF TORNADOES
DO IN FACT DEVELOP OR ARE SPOTTED...THEN A TORNADO WARNING WILL BE
ISSUED.

EMERGENCY MANAGERS AND SPOTTER SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION. RESIDENTS ACROSS DEEP SOUTH TEXAS SHOULD REMAIN ALERT
AND BE READY TO QUICKLY ACT IF THREATENING WEATHER APPROACHES YOUR
AREA. IF SEVERE WEATHER IMPACTS YOUR AREA...THEN MOVE TO AN INTERIOR
ROOM.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR
POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...VISIT OUR WEB SITE AT
WWW.SRH.NOAA.GOV/BRO

VANSPEYBROECK

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:02 PM CDTSevere Thunderstorm WarningBROKenedy43 min
May 29, 7:14 PM CDTSpecial Marine WarningBRO91 min
May 29, 7:35 PM CDTFlash Flood WarningBROKenedy85 min
May 29, 7:39 PM CDTSevere Thunderstorm WarningBROKenedy51 min
May 29, 8:13 PM CDTSevere Thunderstorm WarningBROBrooks47 min
May 29, 8:42 PM CDTSevere Thunderstorm WarningBROKenedy33 min
May 29, 8:48 PM CDTSpecial Marine WarningBRO27 min
May 29, 9:15 PM CDTSevere Thunderstorm WarningBROKenedy45 min
May 29, 9:33 PM CDTTornado WarningBROKenedy12 min
May 29, 9:40 PM CDTSpecial Marine WarningBRO50 min
May 29, 11:06 PM CDTSevere Thunderstorm WarningBROStarr39 min
May 29, 11:45 PM CDTSevere Thunderstorm WarningBROStarr30 min
May 30, 12:30 AM CDTSevere Thunderstorm WarningBROHidalgo30 min
May 30, 12:47 AM CDTSpecial Marine WarningBRO88 min
May 30, 1:41 AM CDTSevere Thunderstorm WarningBROKenedy, Willacy34 min
May 30, 2:40 AM CDTSevere Thunderstorm WarningBROHidalgo35 min
May 30, 3:17 AM CDTSevere Thunderstorm WarningBROHidalgo28 min
May 30, 3:47 AM CDTSevere Thunderstorm WarningBROHidalgo28 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningBROCameron59 min
May 30, 4:35 AM CDTSpecial Marine WarningBRO25 min
May 30, 4:38 AM CDTTornado WarningBROCameron37 min
May 30, 5:17 AM CDTSevere Thunderstorm WarningBROCameron36 min
May 30, 5:24 AM CDTSpecial Marine WarningBRO51 min
May 30, 5:30 AM CDTSpecial Marine WarningBRO45 min
May 30, 6:12 AM CDTSpecial Marine WarningBRO33 min
May 30, 6:13 AM CDTSpecial Marine WarningBRO47 min
May 30, 8:37 AM CDTSpecial Marine WarningBRO38 min
May 30, 9:13 AM CDTSpecial Marine WarningBRO47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.